# SDR AC1R178790

- Difficulty date: August 24, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N351WC
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600330
- Engine: Pwa JT15D5
- System (JASC): 2435 · Starter-Generator
- Part: Relay
- Part number: S28435
- Condition: Malfunctioned
- Location: Starter System
- Part time: 2,843 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

TROUBLESHOOTING ANTI-ICE PROBLEM, RT START LIGHT STAYED ON AFTER START CYCLE. PUSHING START DISENGAGE BUTTON DID NOT EXT LIGHT. GEN WOULD COME ON LINE. RT ENGINE WAS SHUTDOWN FIRST, SHUTDOWN WAS NORMAL RELAY WAS NOT WELDED SHUT. TROUBLESHOOTING OF LIGHT REVEALED IT STAYED ON EVEN WITH BATTERY SWITCH IN OFF POSITION. ONLY WAY TO EXT THE LIGHT WAS TO UNPLUG BATTERY OR PULL START LIGHT CIRCUIT BREAKER, CB 281. ACCESS WAS GAINED TO AFT POWER J BOX AND RELAY WAS TAPPED WITH SCREWDRIVER, LIGHT WENT OUT. MECHANICAL CONNECTION INSIDE RELAY THAT PROVIDES POWER FOR LIGHT HAD COME IN CONTACT WITH HOT BATTERY SIDE OF BATTERY RELAY, TAPPING RELAY BROKE THAT CONNECTION. NEW RELAY WAS INSTALLED, OPERATION CHECKED OK.
